# SDR 20000731SH028

- Difficulty date: June 16, 2000
- Submitted: July 31, 2000
- Operation: General aviation
- Aircraft: N407WH
- Make and model: Bell 407
- Aircraft serial: 532027
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Bearing
- Part number: 407340339103
- Part serial: B963246
- Condition: Rough
- Location: T/R Driveshaft
- Part time: 387 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE C/W BELL A3B-407-00-35, FOUND 4 EACH BEARINGS TO BE ROUGH.  SUBMITTER STATED THESE WERE NOT THE OIL COOLER BEARINGS AS REFERENCED IN AD 2000-02-12. (X)
